By Advil

Advil, Ibuprofen Pain Reliever Fever Reducer, 200 mg, 100 Caplets


In Stock


Why Shop With Us?

100% Authentic Products – Sourced Directly from the USA
Exclusive 5% OFF on Your First Order Code: WELCOME5
🚚 Free Shipping Across India – No Hidden Charges
💵 Cash on Delivery Available for Your Convenience
🕒 24/7 Customer Support – We're Always Here to Help

Estimated Delivery Date

  • Shipped by:
  • 2 September 2025
  • Estimated Delivery:
  • 12 September to 14 September 2025

    Regular price Rs. 2,213.00 Sale priceRs. 2,988.00you save Rs. 775.00

    Product Details

  • SKU: 98671
  • UPC: 305730160407
  • Weight: 0.15 lb
  • Product Type: Analgesics
  • Package Quantity: 100 Caplets
  • Potency: 200 mg

  • Product Description

    Advil Ibuprofen Pain Reliever Fever Reducer provides effective relief for a variety of pain types, including headaches, muscle aches, menstrual cramps, toothaches, and minor arthritis pain. It also helps reduce fever. This nonsteroidal anti-inflammatory drug (NSAID) works by blocking the production of certain natural substances in the body that cause inflammation and pain. Fast-acting and easy to swallow, these caplets are suitable for adults and children over 12 years of age.

    Product Benefits

    Provides Effective Pain Relief. Reduces Fever. Suitable For A Variety Of Pain Types. Fast-Acting Formula.

    Ingredients

    Active Ingredient: Ibuprofen Nsaid (200 Mg), Pain Reliever/fever Reducer.
    Inactive Ingredients: Acetylated Monoglyceride, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.


    Suggestions

    Take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 caplet, 2 caplets May be used.

    Special Note

    Easy To Swallow Caplets. Nonsteroidal Anti-Inflammatory.

    Warnings

    Do not exceed 6 tablets in 24 hours unless directed by a doctor.

    Disclaimer

    Herbspro.in offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
    Advil, Ibuprofen Pain Reliever Fever Reducer, 200 mg, 100 Caplets
    Rs. 2,213.00Rs. 2,988.00